Article details
Article details

< Prev.
Next >
 
Article Title Three-dimensional surges and recoveries in a numerical glacier model / CAMPBELL W.J. & RASMUSSEN L.A.Article
Part of Canadian Journal of Earth Sciences
6, No. 4
Page(s) 979-986
Name(s) Campbell, W.J.
Rasmussen, L.A.
Publication 1969
Classmarks 551.324.51 (Universal Decimal Classification)
Subjects Flow;
Availability
Barcode Location Shelf Shelfmark Status Category
0091467BAS CambridgeReprints CollectionRepr. 551.324.51:519.283AvailableLoan